Loading...
Loading...

Go to the content (press return)

On the electromagnetic field and the teukolsky-press relations in arbitrary space-times

Author
Coll, B.; Fayos, F.; Ferrando, J.
Type of activity
Journal article
Journal
Journal of mathematical physics
Date of publication
1987-05-01
Volume
28
Number
5
First page
1075
Last page
1079
URL
http://cat.inist.fr/?aModele=afficheN&cpsidt=7445078 Open in new window
Group of research
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants